Uniqueness of the solution of the Tricomi and Darboux problem for an equation
Differencialʹnye uravneniâ, Tome 30 (1994) no. 5, pp. 858-863
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_5_a14,
author = {M. Meredov},
title = {Uniqueness of the solution of the {Tricomi} and {Darboux} problem for an equation},
journal = {Differencialʹnye uravneni\^a},
pages = {858--863},
year = {1994},
volume = {30},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_5_a14/}
}
M. Meredov. Uniqueness of the solution of the Tricomi and Darboux problem for an equation. Differencialʹnye uravneniâ, Tome 30 (1994) no. 5, pp. 858-863. http://geodesic.mathdoc.fr/item/DE_1994_30_5_a14/